# SDR SWAA2022022548472

- Difficulty date: November 20, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 16,823 hours, 7,362 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LEFT ZEE CHANNEL SIDE PLATE CORRODED AT STA 817 TO STA 827 / FABRICATED AND INSTALLED NEW ZEE CHANNEL SIDEPLAE L/H SIDE OF AFT CARGO COMPARTMENT STA 817 TO 827 REF SRM 53-00-53-2R-6
